# SDR A6WA200940781

- Difficulty date: November 28, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 14,866 hours, 13,859 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

ON CLIMB ABOVE 10000 FT RT ENG FLUCTUATIONS, APPROX 2 PERCENT N1 AND N2, 200 LBS F/F AND 20/30 DEG ITT FOR SEVERAL MIN, THEN ENG STABILIZED, ON DESCENT AND APPROACH MULTIPLE REPEAT EPISODE OF FLUX EXPERIENCED FDR EVENTS NOTED.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  RAN RT ENG WITH SPEED CONTROL OFF OPS CHECKS OK IAW 71-00.  (K)
